# SDR AWXA0000172

- Difficulty date: March 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 44,344 hours, 19,373 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14N509118
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION  LEVEL 1 ON TOP CHORD OF STA 1681 FLOORBEAM   LBL 55 RBL 55 WL 208.  REPAIRED BS 1681 FLOORBEAM IAW ER 19-5365-00046-JS2A.
